MathSciNet Relay Station
MathSciNet bibliographic data
MR2646117 (2011c:35106) 35J10 (35S05)
Cabré, Xavier; Tan, Jinggang Positive solutions of nonlinear problems involving the square root of the Laplacian. Adv. Math. 224 (2010), no. 5, 2052–2093.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement